Alert archive / Kansas / Flash Flood Warnings in 2010

Flash Flood Warning 7, NWS Wichita, KS

June 13, 2010Sedgwick County, Kansas

NWS Wichita, KS issued this flash flood warning at Jun 13, 2010, 9:42 PM CDT for Sedgwick County, Kansas. It was in force for 6 hr. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2010, 9:42 PM CDT (02:42 UTC)
Expired
Jun 14, 2010, 3:45 AM CDT
In force
6 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
None

County Sedgwick County, KS

The radar

The Wichita radar (KICT), 8 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 9:44 PM CDTFLOODHaysville, KSPUBLIC REPORTED 4 INCHES OF WATER RUNNING ACROSS STREETS IN HAYSVILLE.
Jun 13, 9:44 PM CDTFLOODWest Wichita, KSSKYWARN SPOTTER REPORTED STREETS COMPLETELY FLOODED AT MAPLE AND MAIZE ROADS.
Jun 13, 9:44 PM CDTHEAVY RAIN 1.02Haysville, KSPUBLIC MEASURED RAINFALL IN 41 MINUTES.
Jun 13, 9:51 PM CDTFLOODEast Wichita, KSSKYWARN SPOTTERS REPORTED STREET FLOODING AT US 54 AND GREENWICH, NEAR MAPLE AND WEST 56, AND NEAR MAIZE AND 136TH. SOME ROADS WERE IMPASSABLE.
Jun 13, 9:52 PM CDTHEAVY RAIN 3.751 W West Wichita, KS2.25 INCHES FELL SINCE 8 PM THIS EVENING. LOCATION IS NEAR 119TH STREET WEST AND CENTRAL.
Jun 13, 9:56 PM CDTFLOODEast Wichita, KSSKYWARN SPOTTER REPORTED STREET FLOODING NEAR ROCK ROAD AND 13TH AND ROCK ROAD AND 21ST.
Jun 13, 10:01 PM CDTHEAVY RAIN 3.15Valley Center, KSPUBLIC REPORTED 3.15 INCHES OF RAIN SINCE 7 AM THIS MORNING AT 436 N MERIDIAN.
Jun 13, 10:26 PM CDTFLOODWest Wichita, KSSKYWARN SPOTTER REPORTED LINCOLN AND ARMOR TO BE COMPLETELY IMPASSABLE WITH WATER FLOWING OVER THE ROADWAY.
Jun 13, 10:26 PM CDTHEAVY RAIN 1.58Haysville, KSSPOTTER MEASURED RAINFALL SINCE 9 PM.
Jun 13, 10:50 PM CDTHEAVY RAIN 4.63 Nnw West Wichita, KS4.61 INCHES OF RAINFALL WAS MEASURED 24 HOUR TOTAL. 3.00 INCHES OF RAINFALL WAS MEASURED SINCE 10 AM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 2.7 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2010-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2227 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2010-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2227 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1369 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.8
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

036 
WGUS53 KICT 140242
FFWICT
KSC173-140845-
/O.NEW.KICT.FF.W.0007.100614T0242Z-100614T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
942 PM CDT SUN JUN 13 2010

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 345 AM CDT MONDAY.

* AT 939 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.

  DOPPLER RADAR AND OBSERVERS REPORTED RAINFALL AMOUNTS OF 2 TO      
  3 INCHES ACROSS THE AREA SINCE EARLY THIS EVENING. ADDITIONAL 
  RAINFALL AMOUNTS OF UP TO ONE INCH IS LIKELY. THERE HAVE BEEN 
  NUMEROUS REPORTS OF VEHICLES CAUGHT IN HIGH WATER ACROSS THE 
  WICHITA AREA. THIS IS A VERY DANGEROUS SITUATION!

* LOCATIONS WITHIN THE WARNING INCLUDE...
  MCCONNELL AIR FORCE BASE...ANDALE...BEL AIRE...BENTLEY...CHENEY...
  CLEARWATER...COLWICH...DERBY...EAST WICHITA...GARDEN PLAIN...
  GODDARD...HAYSVILLE...KECHI...MAIZE...MOUNT HOPE...MULVANE...
  OAKLAWN...PARK CITY...VALLEY CENTER...VIOLA...DOWNTOWN WICHITA...
  NORTHEAST WICHITA...SOUTH WICHITA...WICHITA MID CONTINENT
  AIRPORT...LAKE AFTON...WEST WICHITA...JABARA AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLASH FLOODING OF 
URBAN AREAS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...RURAL COUNTRY 
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER 
LOW LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

THIS REPLACES THE FLOOD WARNING PREVIOUSLY IN EFFECT FOR 
SEDGWICK COUNTY.

&&

LAT...LON 3747 9780 3772 9780 3773 9769 3791 9770
      3791 9715 3780 9714 3747 9714

$$

DARMOFAL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 5:55 PM CDT, 3 hours 47 minutes earlier.

Area forecast discussion, Jun 13, 5:55 PM CDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
555 PM CDT SUN JUN 13 2010

.AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
ISOLATED TO SCATTERED CONVECTION THIS EVENING IS EXPECTED TO
BECOME RATHER WIDESPREAD AGAIN TONIGHT. WHILE VFR CONDITIONS
ARE EXPECTED AWAY FROM CONVECTION...PREVAILING MVFR CIGS ARE
EXPECTED TO DEVELOP IN MOST AREAS TOWARD DAWN MONDAY MORNING
AND PERSIST UNTIL LATE MORNING. THE QUASI-STATIONARY SURFACE
FRONT ACROSS THE AREA IS EXPECTED TO PUSH SOUTH...LIKELY
ENHANCED BY CONVECTION LATE TONIGHT...AND SHOULD BE LOCATED
ALONG THE OKLAHOMA BORDER COUNTIES OF SOUTH CENTRAL AND
SOUTHEAST KANSAS BY MIDDAY ON MONDAY.

KED

&&

.PREV DISCUSSION... /ISSUED 246 PM CDT SUN JUN 13 2010/

DISCUSSION...
MAIN FORECAST CONCERNS: CONTINUED THREAT OF SEVERE
WEATHER...HEAVY RAINFALL AND FLOODING TONIGHT AND INTO MONDAY.

TONIGHT AND MONDAY:
AIR MASS THIS AFTERNOON REMAINS QUITE UNSTABLE AND THUNDERSTORMS
WERE FIRING ALONG OUTFLOW BOUNDARIES THAT WERE LAID OUT FROM THE
STORMS THAT OCCURRED THIS MORNING. BEST CHANCE FOR SEVERE WEATHER
WILL BE THROUGH SOUTHCENTRAL AND SOUTHEAST KANSAS THE REMAINDER OF
THIS AFTERNOON AND INTO THIS EVENING...WHERE STRONG WINDS AND HAIL
WILL BE THE GREATEST CONCERN. OVERNIGHT WE ARE AGAIN SETTING UP FOR
VERY HEAVY RAIN. BY 06Z STRONG ISENTROPIC LIFT SETS UP MAINLY ALONG
AND EAST OF THE TURNPIKE AND STAYS IN PLACE THROUGH MONDAY MORNING.
ABUNDANT LOW AND MID LEVEL MOISTURE IS IN PLACE WHICH WILL MAKE
THESE STORMS VERY EFFICIENT RAIN PRODUCERS. AM THINKING WE COULD SEE
WIDESPREAD RAINFALL AMOUNTS THROUGH THIS AREA OF 2-3 INCHES WHICH
WILL CAUSE FURTHER FLOODING PROBLEMS. EXTENDED THE FLOOD WATCH TO
INCLUDE ALL OF OUR FORECAST AREA AND RAN IT UNTIL 18Z ON MONDAY. THE
SURFACE BOUNDARY STAYS IN PLACE OVER THE AREA SO AFTERNOON
THUNDERSTORMS COULD AGAIN BE SEVERE...ESPECIALLY IN SOUTHEAST KANSAS.

MONDAY NIGHT AND TUESDAY:
THE UPPER LEVEL STORM SYSTEM OVER THE CENTRAL ROCKIES IS EXPECTED TO
MOVE INTO THE NORTHERN PLAINS. THE ASSOCIATED SURFACE BOUNDARY IS
EXPECTED TO MOVE THROUGH THE AREA TUESDAY WITH CONTINUING CHANCES OF
THUNDERSTORMS ALONG AND AHEAD OF THIS SYSTEM. RAINFALL AMOUNTS MAY
AGAIN BE HEAVY ESPECIALLY IN SOUTHEAST KANSAS WHERE WE MAY SEE AN
MCS DEVELOP AND MOVE ALONG THE BOUNDARY. BY LATE TUESDAY OUR CHANCES
OF RAIN SHOULD COME TO AN END AS THE SURFACE BOUNDARY MOVES INTO THE
MISSISSIPPI VALLEY WITH HIGH PRESSURE BUILDING OVER THE CENTRAL
PLAINS.

WEDNESDAY AND THURSDAY:
THE NEXT UPPER LEVEL SYSTEM WILL BE MOVING INTO THE NORTHWEST U.S.
WITH SURFACE LOW PRESSURE ALONG THE LEE SLOPES OF THE ROCKIES. FOR
NOW AM KEEPING OUT ANY CHANCES OF PRECIPITATION AS MOST OF THE
ENERGY ASSOCIATED WITH THIS SYSTEM SHOULD STAY TO OUR NORTH.

FRIDAY THROUGH SUNDAY:
MODELS FAIRLY SIMILAR IN TRENDS BUT DIFFERENTIATE ON LOCATION AND
MOVEMENT OF THE SYSTEM MOVING OUT OF THE NORTHERN PLAINS ON FRIDAY.
AT THIS POINT IN TIME AM INCLINED TO FOLLOW THE EURO MODEL...WITH A
FRONTAL BOUNDARY EXTENDING FROM THE EASTERN DAKOTAS TO SOUTHWEST
KANSAS FRIDAY MORNING THEN MOVING IT EASTWARD. THE SURFACE LOW
SHOULD MOVE INTO ONTARIO BY SATURDAY...THEN INTO NORTHERN QUEBEC BY
THE END OF THE WEEKEND. THE SURFACE BOUNDARY SHOULD BECOME NEARLY
STATIONARY AND EXTEND FROM THE OHIO VALLEY WESTWARD ACROSS SOUTHERN
KANSAS/NORTHERN OKLAHOMA. WITH THE BOUNDARY MOVING ACROSS THE AREA
ON FRIDAY...WILL MAINTAIN SLIGHT CHANCES OF THUNDERSTORMS DURING THE
DAY FRIDAY AND INTO SATURDAY MORNING. THE REMAINDER OF THE WEEKEND
WILL LEAVE DRY AT THIS POINT CONSIDERING THE UNCERTAINTY OF WHERE
THE BOUNDARY WILL ACTUALLY HANG UP ALONG WITH THE DYNAMICS
ASSOCIATED WITH IT.

ELDER

AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU SCATTERED SHOWERS WITH
A FEW THUNDERSTORMS CONTINUE TO AFFECT THE AREA. AIR MASS IS VERY
UNSTABLE AND EXPECT TO SEE ANOTHER ROUND OF STRONG THUNDERSTORMS
FIRING UP THIS AFTERNOON IN THE KRSL AND KSLN AREAS IN THE 21-22Z
TIME FRAME THEN WORK INTO THE KHUT/KICT AREAS BY 00Z...THEN ON INTO
KCNU BY 02Z. TSTMS WILL LINGER INTO THE OVERNIGHT HOURS WITH
CONDITIONS DIMINISHING TO IFR AFT 06Z. SHOULD LIFT TO MVFR
CONDITIONS MOST AREA BY 15Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    69  81  65  82 / 100  60  40  20
HUTCHINSON      66  80  63  82 /  90  60  30  20
NEWTON          67  80  64  82 /  90  60  40  20
ELDORADO        69  82  65  82 / 100  70  50  30
WINFIELD-KWLD   71  84  66  83 / 100  70  60  30
RUSSELL         59  76  60  82 /  70  40  20  10
GREAT BEND      61  76  61  82 /  80  50  30  20
SALINA          65  78  62  82 /  90  50  30  20
MCPHERSON       66  79  62  82 /  90  50  30  20
COFFEYVILLE     75  86  68  83 / 100  70  70  40
CHANUTE         73  85  67  82 / 100  80  60  40
IOLA            72  85  66  82 / 100  70  60  40
PARSONS-KPPF    74  85  68  82 / 100  80  60  40

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH MONDAY AFTERNOON FOR KSZ032-033-047>053-
067>072-082-083-091>096-098>100.

&&
Hazardous weather outlook, Jun 13, 3:39 PM CDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
339 PM CDT SUN JUN 13 2010

KSZ032-033-047>053-067>072-082-083-091>096-098>100-142045-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
339 PM CDT SUN JUN 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING WHERE
LARGE HAIL...DAMAGING WINDS AND PERHAPS A BRIEF TORNADO WILL BE
POSSIBLE. BY MIDNIGHT HEAVY RAIN WILL BECOME THE MAIN THREAT AND
CONTINUE THROUGH THE OVERNIGHT HOURS. A FLOOD WATCH IS IN EFFECT
FOR ALL OF CENTRAL AND SOUTHEAST KANSAS TONIGHT...WHERE FLOODING
IS EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE FLOOD WATCH WILL CONTINUE THROUGH THE MORNINGS HOURS ON
MONDAY. THERE WILL BE A CONTINUED CHANCE OF THUNDERSTORMS MONDAY
INTO TUESDAY MAINLY ALONG AND EAST OF THE KANSAS TURNPIKE. A FEW
STRONG TO SEVERE STORMS ARE POSSIBLE IN SOUTHEASTERN KANSAS MONDAY
AFTERNOON.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FRIDAY AS ANOTHER FRONT
APPROACHES FROM THE NORTH. IN ADDITION...HEAT INDICES MAY APPROACH
THE CENTURY MARK THROUGH PARTS OF SOUTH CENTRAL KANSAS ON FRIDAY
AS WELL.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EVENING ESPECIALLY
ACROSS SOUTH CENTRAL KANSAS...BETWEEN 3 PM AND 9 PM.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

In the hours before

Local storm report, Jun 13, 9:29 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
929 PM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 PM     TSTM WND GST     DOWNTOWN WICHITA        37.69N 97.34W
06/13/2010  M59 MPH          SEDGWICK           KS   AMATEUR RADIO

            SKYWARN SPOTTER MEASURED WIND GUST AT NORTH 37TH STREET
            AND ROCK ROAD.

&&

MRS
Local storm report, Jun 13, 9:31 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
931 PM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     LINDSBORG               38.57N 97.67W
06/13/2010                   MCPHERSON          KS   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED THAT SOME HOMES RECEIVED
            STRUCTURAL DAMAGE. TIME ESTIMATED.

&&

MRS
Local storm report, Jun 13, 9:33 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
933 PM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TSTM WND GST     LINDSBORG               38.57N 97.67W
06/13/2010  M59 MPH          MCPHERSON          KS   MESONET

            WIND WAS MEASURED AT THE KSN WEATHERLAB IN LINDSBORG.

&&

MRS
Local storm report, Jun 13, 9:34 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
934 PM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0934 PM     TSTM WND GST     SSW ELBING              38.05N 97.13W
06/13/2010  E65 MPH          BUTLER             KS   TRAINED SPOTTER

&&

MRS
Local storm report, Jun 13, 9:38 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
938 PM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND DMG     LINDSBORG               38.57N 97.67W
06/13/2010                   MCPHERSON          KS   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED THAT THE ROOF WAS PARTIALLY
            BLOWN OFF OF THE HIGH SCHOOL GYM.

&&

MRS
Local storm report, Jun 13, 9:40 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
940 PM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 PM     FLOOD            DOWNTOWN WICHITA        37.69N 97.34W
06/13/2010                   SEDGWICK           KS   LAW ENFORCEMENT

            SEDGWICK COUNTY 911 RECEIVED NUMEROUS CALLS OF VEHICLES
            TRAPPED AND STALLED OUT IN HIGH WATER. ALSO RECEIVED
            REPORTS OF ROADWAYS COMPLETELY COVERED IN WATER.

&&

MRS

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:17 PM CDTAreal Flood WarningICTLincoln4 hr
Jun 13, 7:20 PM CDTSevere Thunderstorm WarningICTHarper, Kingman, Reno55 min
Jun 13, 8:02 PM CDTAreal Flood WarningICTHarper, Kingman6 hr
Jun 13, 8:02 PM CDTSevere Thunderstorm WarningICTReno58 min
Jun 13, 8:13 PM CDTAreal Flood WarningICTReno6 hr
Jun 13, 8:13 PM CDTSevere Thunderstorm WarningICTHarper, Kingman, Reno, Sedgwick, Sumner62 min
Jun 13, 8:27 PM CDTAreal Flood WarningICTSumner6 hr
Jun 13, 8:33 PM CDTAreal Flood WarningICTSedgwick6 hr
Jun 13, 8:39 PM CDTSevere Thunderstorm WarningICTHarvey, McPherson66 min
Jun 13, 8:43 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Sedgwick, Sumner62 min
Jun 13, 9:02 PM CDTAreal Flood WarningICTEllsworth, McPherson, Rice, Saline6 hr
Jun 13, 9:05 PM CDTSevere Thunderstorm WarningICTMcPherson, Saline55 min
Jun 13, 9:18 PM CDTSevere Thunderstorm WarningICTChase, Marion57 min
Jun 13, 9:30 PM CDTFlash Flood WarningICTHarper, Sumner11 hr
Jun 13, 9:35 PM CDTSevere Thunderstorm WarningICTButler, Chautauqua, Cowley, Elk, Greenwood55 min
Jun 13, 9:47 PM CDTRiver Flood WarningICTSumner60 hr
Jun 13, 9:47 PM CDTRiver Flood WarningICTCowley3 days
Jun 13, 9:50 PM CDTAreal Flood WarningICTButler, Chase, Cowley11 hr
Jun 13, 9:54 PM CDTRiver Flood WarningICTSumner29 hr
Jun 13, 10:51 PM CDTSevere Thunderstorm WarningICTChautauqua, Cowley54 min
Jun 13, 10:54 PM CDTRiver Flood WarningICTSedgwick34 hr
Jun 13, 11:27 PM CDTSevere Thunderstorm WarningICTChautauqua, Elk, Greenwood, Montgomery, Wilson, Woodson48 min
Jun 13, 11:38 PM CDTAreal Flood WarningICTKingman, Reno18 hr
Jun 14, 12:11 AM CDTAreal Flood WarningICTMcPherson7 hr
Jun 14, 12:34 AM CDTSevere Thunderstorm WarningICTAllen, Labette, Montgomery, Neosho, Wilson41 min
Jun 14, 12:56 AM CDTAreal Flood WarningICTSedgwick8 hr
Jun 14, 1:50 AM CDTAreal Flood WarningICTChautauqua, Elk7 hr
Jun 14, 3:16 AM CDTRiver Flood WarningICTSedgwick24 hr
Jun 14, 7:05 AM CDTRiver Flood WarningICTSedgwick, Sumner26 hr
Jun 14, 7:43 AM CDTAreal Flood WarningICTSumner10 hr
Jun 14, 7:46 AM CDTAreal Flood WarningICTSedgwick10 hr
Jun 14, 7:52 AM CDTAreal Flood WarningICTButler, Chase, Chautauqua, Cowley, Elk10 hr
Jun 14, 8:35 AM CDTRiver Flood WarningICTButler30 hr
Jun 14, 11:24 AM CDTAreal Flood WarningICTLabette, Montgomery6 hr
Jun 14, 5:39 PM CDTAreal Flood WarningICTReno6 days

Nearby

Flash Flood Warnings in Kansas, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.